Feminax Ultra Naproxen Tablets help to relieve painful stomach cramps, backache, headache, and all the other aches and pains associated with period pain. It provides long-lasting pain relief for up to 8 hours, so you continue with your daily chores without any uneasiness. An effective pain reliever for period cramps and similar pain, Feminax is readily available over-the-counter and without a prescription.
Feminax Ultra Naproxen Tablets contain Naproxen that works at the site of pain to reduce the prostaglandins that are the cause of period pain. With 250 mg of maximum strength naproxen, it’s suitable for even the most troublesome days.
Caution before taking Feminax Ultra Naproxen Tablets:
On the first day take two tablets to start with, and then take one tablet 6 to 8 hours later if needed. Then if needed on the second and third days take one tablet every 6 to 8 hours.
Do not take more than 3 tablets a day.
Do not take the tablets for more than 3 days in any period.
Do not take more than 3 tablets a day. Do not take the tablets for more than 3 days in any period.
DO NOT EXCEED THE STATED DOSE.
You should carefully read all product packaging and labels prior to use
Feminax Ultra Naproxen Tablets contains:
Each Feminax Ultra tablet contains the active ingredient: Naproxen 250mg
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Excellent for migraines. My migraine is the worst possible, vision and speech affected, kind of paralyse, headache, sickness. Taking the tablets with the first symptom stops developing the others, and a few minutes later I am just tired, nothing else. Advised by turkish doctor to take naproxen when the migrane starts.